# SDR DALA13065506807

- Difficulty date: November 23, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 58,550 hours, 17,340 cycles
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, RT ENGINE WAS UNRESPONSIVE TO THROTTLE MOVEMENTS, STUCK AT 70 PERCENT.  REPLACED RT ENGINE FUEL CONTROL UNIT.
